Alert archive / Maine / Wind Advisories in 2019

Wind Advisory 2, NWS Caribou, ME

January 23, 2019Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Jan 23, 2019, 3:19 PM EST for Hancock County, Penobscot County, Washington County, Maine. It took effect at Jan 24, 2019, 9:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2019, 3:19 PM EST (20:19 UTC)
In effect from
Jan 24, 2019, 9:00 AM EST
Expired
Jan 24, 2019, 8:00 PM EST
In force
11 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2019-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2019-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 478 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3070 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
478 m²/s²
0-3 km storm-relative helicity
533 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

844 
WWUS71 KCAR 232019
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
319 PM EST Wed Jan 23 2019

MEZ016-017-029-030-240430-
/O.UPG.KCAR.HW.A.0001.190124T1400Z-190125T0200Z/
/O.NEW.KCAR.WI.Y.0002.190124T1400Z-190125T0100Z/
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-
Including the cities of Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, and Cherryfield
319 PM EST Wed Jan 23 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EST THURSDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 9 AM to 8 PM EST Thursday. The
High Wind Watch is no longer in effect.

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday into Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
6 follow-up statements
699 
WWUS71 KCAR 240158
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
858 PM EST Wed Jan 23 2019

MEZ016-017-029-030-241200-
/O.CON.KCAR.WI.Y.0002.190124T1400Z-190125T0100Z/
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-
Including the cities of Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, and Cherryfield
858 PM EST Wed Jan 23 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EST
THURSDAY...

* WINDS...South 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday into Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

Norcross
733 
WWUS71 KCAR 240857
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
357 AM EST Thu Jan 24 2019


MEZ029-030-241700-
/O.UPG.KCAR.WI.Y.0002.190124T1400Z-190125T0100Z/
/O.NEW.KCAR.HW.W.0001.190124T1600Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
357 AM EST Thu Jan 24 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EST THIS EVENING...

The National Weather Service in Caribou has issued a High Wind
Warning, which is in effect from 11 AM this morning to 8 PM EST
this evening. The Wind Advisory is no longer in effect.

* WINDS...South 30 to 40 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015-241700-
/O.EXB.KCAR.WI.Y.0002.190124T1600Z-190125T0100Z/
Southern Penobscot-
Including the cities of Bangor, Brewer, Orono, and Old Town
357 AM EST Thu Jan 24 2019

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST
THIS EVENING...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 11 AM this morning to 8 PM EST
this evening.

* WINDS...Southwest 20 to 25 mph with gusts up to 45 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MEZ016-017-241700-
/O.EXT.KCAR.WI.Y.0002.190124T1600Z-190125T0100Z/
Interior Hancock-Central Washington-
Including the cities of Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
and Princeton
357 AM EST Thu Jan 24 2019

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EST THIS EVENING...

* WINDS...South 25 to 35 mph with gusts up to 50 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

Hewitt
613 
WWUS71 KCAR 241633
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1133 AM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
1133 AM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 30 to 40 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
1133 AM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...Southwest 20 to 25 mph with gusts up to 45 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
650 
WWUS71 KCAR 242009
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
309 PM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
309 PM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 25 to 35 mph with gusts up to 60 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
309 PM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...Southwest 15 to 25 mph with gusts up to 50 mph.

* TIMING...Later this morning into this evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
064 
WWUS71 KCAR 242351
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
651 PM EST Thu Jan 24 2019

MEZ029-030-250100-
/O.CON.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
651 PM EST Thu Jan 24 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* WINDS...South 20 to 30 mph with gusts up to 55 mph.

* TIMING...This evening.

* IMPACTS...Damaging winds will blow down trees and a few power 
  lines. Widespread power outages are likely. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ015>017-250100-
/O.CON.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
651 PM EST Thu Jan 24 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...South 10 to 20 mph with gusts up to 40 mph.

* TIMING...This evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
204 
WWUS71 KCAR 250059
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
759 PM EST Thu Jan 24 2019

MEZ029-030-250200-
/O.EXP.KCAR.HW.W.0001.000000T0000Z-190125T0100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, and Cherryfield
759 PM EST Thu Jan 24 2019

...HIGH WIND WARNING WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds are dropping below warning levels thus the High Wind Warning
has been allowed to expire.

$$

MEZ015>017-250200-
/O.EXP.KCAR.WI.Y.0002.000000T0000Z-190125T0100Z/
Southern Penobscot-Interior Hancock-Central Washington-
Including the cities of Bangor, Brewer, Orono, Old Town, Amherst,
Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, 
Grand Lake Stream, Wesley, Perry, and Princeton
759 PM EST Thu Jan 24 2019

...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds are dropping below advisory levels thus the Wind Advisory has
been allowed to expire

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 23, 12:16 PM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 23, 12:16 PM EST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1216 PM EST Wed Jan 23 2019

.SYNOPSIS...
Low pressure will approach today and lift west of the area
tonight. A secondary low will form over the area Thursday and
continue northeast in the Maritimes Thursday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update 12:15 PM: Have adjusted pops and weather grids higher in
the north. Also have adjusted wind, temperature, and dew point.
No other changes.

Low pressure will approach from the west today as high pressure
slides southeast of the area into the open Atlantic. The
combination of the approaching low and high pressure to our
southeast will result in an increasing south wind pushing warmer
air north. Snow will spread into the area today then change to
sleet, freezing rain, then plain rain from south to north this
afternoon through tonight. The ground has been very chilled from
recent cold weather. As a result, rain and snowmelt will result
in icy conditions through tonight. Snowfall before the
changeover today will generally amount to 2 to 4 inches over the
north with less Downeast. As the low lifts to our north on
Thursday, secondary low pressure will develop over the area. A
strong low level southerly jet across the Downeast region will
bring strong winds Thursday into Thursday evening, especially
along the coast and over the higher ridge. A high wind watch has
been issued Downeast Thursday into Thursday evening. The
warmer, moist air over the cold ground and snow cover will also
likely result in areas of fog late tonight through Thursday.
Strong south winds, building seas and astronomical high tides on
Thursday will likely result in some coastal flooding and
splashover at the time of high tide Thursday which is around 1
PM along the Downeast coast. The new low will lift northeast of
the region late Thursday pulling a cold front into the area and
ending the rain.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Colder air is forecast to sweep into the region Thursday evening
as low pres exits through the Maritimes dragging a cold front
across the state. Temps will start to drop off during teh
evening w/remaining rainfall changing to period of snow across
the western areas during the early evening and then across the
eastern areas near or just after midnight. Some minor
accumulation is expected especially across the St. John Valley,
Allagash and Baxter State Park region. A quick freeze up
expected and any standing water will refreeze. This will lead to
icy roads later at night into Friday morning. Gusty WNW winds
could help alleviate this some w/some drying. Used a blend of
the NAM/GFS and ECWMF for timing and placement. Friday will
start out partly sunny w/increasing clouds in the afternoon.
Temps are expected to be above normal for late January, but they
will fall back later in the day as an Arctic front slides into
the region. Snow showers are expected w/the front and there is
some potential for a few snow squalls. Steep lapse rates from
0-3 km of 8+ c/km and CAPE of 30+ joules are noted by the NAM
and GFS. The Snow Squall Parameter does show the potential in
some areas across the north and west but not too organized.
Attm, decided on 40% pops due to thee activity not being very
organized. There is still time to assess this potential. Snow
shower activity drops off by late Friday evening as the front
swings through. Temps will take a plunge w/readings hitting
below 0F across the northern 1/2 of the CWA, while central and
downeast areas are forecast be in the single numbers by Saturday
morning.

Saturday looks like it will start out partly sunny as sfc high
pres slides across the region. Temps are expected to be below
normal. Both the ECMWF and GFS advertise the potential for a
Norlun type feature trying to set up w/an inverted trof along
the eastern 3rd of the CWA. Clouds increase in the afternoon
w/the chance for some snow. The challenge comes w/placement and
snowfall amounts Saturday night into Sunday. More on this in the
long term section below.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Active pattern looks to be in the works through this term.

The 00z ECMWF/GFS show the Norlun feature setting up across the
eastern 3rd of the CWA and bring some snow across the Maine/New
Brunswick border Saturday night. A system apchg from the Great
Lakes region on Sunday linking up w/the Norlun feature, bringing
a measurable snowfall to the region into Monday. The ECMWF is
not as potent as the GFS w/this system. The GFS is advertising a
significant snow event while the ECMWF is much lighter w/the
snowfall. The ECMWF looks like it wants to treat the two systems
separately showing some drier air working in on Sunday cutting
off significant moisture transport. Since we are talking day 5
into 6, decided on a blend of the two guidance and brought 60%
pops for snow across the eastern 1/2 of the CWA later Sunday
into Monday and showed 40-50% elsewhere.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR conditions early this morning will lower to IFR
today in lower clouds and snow. IFR to LIFR conditions in low
clouds and snow, fog and rain will persist tonight through
Thursday. Southerly winds shear is likely from late tonight
through Thursday, especially Downeast. Fog will form late
tonight into Thursday and may be dense at times throughout the
region.

SHORT TERM: IFR/MVFR Thursday evening w/VFR for KBGR and KBHB
later Thursday night into Friday. MVFR for the northern
terminals later Thursday night w/improvement Friday morning.
MVFR conditions look like they return later Friday afternoon
into Friday evening w/some snow showers across the northern
terminals while VFR should hold for KBGR and KBHB. There could
be a brief period of MVFR for KBGR Friday evening. VFR looks to
set up for all the terminals on Saturday.

&&

.MARINE...
NEAR TERM: Winds will be light today as high pressure moves
over the waters. Winds will increase from the south tonight and
likely reach storm on Thursday. Seas will build to 12 to 14 ft
in response to the south winds. Coastal splashover and some
tidal flooding is possible at the time of high tide around 1 PM
Thursday afternoon.

SHORT TERM: WNW winds will set up behind the cold front Thursday
night w/gusts to 25 kt, especially over the outer waters.
Despite the offshore winds, wave heights are expected to stay
well above 6 ft right into early Saturday. Conditions look like
they improve Saturday afternoon into early Sunday w/wave
heights dropping below 6 ft and winds less than 20 kts.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 7 AM EST Thursday for MEZ001>006-
     010.
     Winter Weather Advisory until midnight EST tonight for MEZ011-
     015>017-031-032.
     High Wind Watch from Thursday morning through Thursday evening
     for MEZ016-017-029-030.
MARINE...Storm Watch from Thursday morning through Thursday evening for
     ANZ050>052.

&&

Near Term...Mignone
Hazardous weather outlook, Jan 23, 3:17 PM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
317 PM EST Wed Jan 23 2019

MEZ001>006-010-242030-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
317 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THURSDAY...

This Hazardous Weather Outlook is for East Central Maine, Far
Northern Maine, North Central Maine, Northern Maine and West
Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ016-017-242030-
Interior Hancock-Central Washington-
317 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EST THURSDAY...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015-031-032-242030-
Central Penobscot-Southern Penobscot-Southern Piscataquis-
Northern Washington-
317 PM EST Wed Jan 23 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

This Hazardous Weather Outlook is for East Central Maine, Eastern
Maine, Interior DownEast Maine and North Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-242030-
Coastal Hancock-Coastal Washington-
317 PM EST Wed Jan 23 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EST THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-242030-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
317 PM EST Wed Jan 23 2019

...STORM WARNING IN EFFECT FROM 9 AM TO 8 PM EST THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:26 AM ESTHigh Wind WatchCARHancock, Washington12 hr
Jan 23, 3:26 AM ESTStorm WatchCAR12 hr
Jan 23, 3:20 PM ESTStorm WarningCAR29 hr

Nearby

Wind Advisories in Maine, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.